Vol. 78, No. 1, 1978

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Schur’s theorem and the Drazin inverse

Robert E. Hartwig

Vol. 78 (1978), No. 1, 133–138
Abstract

It is shown that if M = [     ]
A   C
B   D is a square 2n × 2n matrix over a ring R, such that AC = CA Rn×n, and with the property that A and C possess Drazin inverses, then M is invertible in R2n×2n if and only if DA-BC is invertible in Rn×n.

Mathematical Subject Classification 2000
Primary: 15A09
Milestones
Received: 2 June 1977
Revised: 7 December 1977
Published: 1 September 1978
Authors
Robert E. Hartwig